# SDR DALA2019022761256

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,120 hours, 36,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B5-235 BATTERY WILL NOT ILLUMINATE THE EXIT SIGN OVER FWD FLIGHT ATTENDANT SEAT. MAINTENANCE REPLACED THE BATTERY ASSEMBLY. CHECK WAS NORMAL REF B717 AMM 33-51. (LP #5513762)
